MAUDE Adverse Event Report: MEDTRONIC IRELAND FLEXCATH CONTOUR¿ STEERABLE SHEATH; CATHETER, STEERABLE

MEDTRONIC IRELAND FLEXCATH CONTOUR¿ STEERABLE SHEATH; CATHETER, STEERABLE
Model Number 10FCC13
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a pulsed field ablation procedure, the catheter required increasing excessive force for removal from the sheath.The array was not recaptured with the capture tool and was unable to maintain a length of guidewire advanced past the distal tip of the catheter.On the fourth or fifth forceful removal, the catheter appeared to become damaged, and the distal tip or guidewire became stuck in the hemostatic valve of the sheath.The catheter was pulled on until the distal tip fractured from the catheter shaft. the case was completed with pulsed field ablation.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id: pscc100 (0012867156); product type: 0609-catheter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: the 10fcc13 sheath with lot number 0012837691 was returned and analyzed.Visual inspection before functional testing and dissection was performed on the shaft, handle, and dilator.No anomaly was identified during the external visual inspection.The handle, shaft and sideport were intact with no apparent issues.The functional testing was performed.No anomaly was discovered.The dilator was inserted into the sheath and retracted several times, without any friction.The dilator was snap-locked to the sheath and was tight.Visual inspection and magnifying with a high-resolution microscope showed the dilator luer and tip was intact without any issue.The performance test with sentinel blackbelt leak tester was performed.All performance tests were in the acceptable range.The shaft, side tube, and valve were all leak-tight with no apparent issue.In conclusion, the reported hemostatic valve issue was not confirmed through analysis.The sheath did not fail the returned product inspection.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FLEXCATH CONTOUR¿ STEERABLE SHEATH
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24462137
Report Number9612164-2026-01040
Device Sequence Number15805259
Product Code DRA
UDI-Device Identifier00763000659080
UDI-Public(01)00763000659080(17)270530(10)0012837691(20)01
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K232321
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10FCC13
Device Catalogue Number10FCC13
Device Lot Number0012837691
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown